# SDR DALA2017041903186

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 66,270 hours, 47,366 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FRONT SPAR LE ATTACH POINT HAS A CRACK INDICATION, RT SIDE. HOLES WERE STEPPED, FABRICATED AND INSTALLED IAWPRI 557746-14, FABRICATED AND DRILLED A REPAIR STRAP IAW DWG SG09550005-7001.  REPAIRED IAW PRI 557746-14, REV 0, 1, 2.  COMPLIED WITH ERA 557746-14AD, REV 0.
